# SDR ABXA201805189048

- Difficulty date: April 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N363CM
- Make and model: Boeing 767338
- Aircraft serial: 24853
- Aircraft time: 85,572 hours, 31,194 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143T32234
- Condition: Corroded
- Location: Bs 782
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE KEEL BEAM ANGLE AT BS 782, RBL 9.5. THE ANGLE WAS REPAIRED.  THE ACFT WAS GROUNDED.
